Jump to content





Accutane Day 6

Posted by Freemimo, 25 October 2012 · 709 views

accutane acne clavaris
yesterday was AWFUL!! after i posted, i continued my day by going to class, then going to work. i had dizzy spells and was kind of groggy the entire time i was at work and i work at a coffee shop!! i'm never groggy or lethargic. my eyes were so dry, they were blood shot. my lower back pain was almost unbearable and i somehow managed to get bruises on my hands and knuckes (probably from kickboxing) i usually never bruise that easily.

anyway, i came home and was sooo exhausted!!! i passed out around 1030, but kept waking up in the middle of the night because my throat was so dry. ughh! worst sleep ever!

today, totally different story... no side effects at all!!

does anyone out there work out 3-5 days of the week and experience heightened side effects? thanks!




I work out 6 days a week. The only thing I notice different is that I get really lazy and don't want to start or finish.
nbkyrww thanks for the reply! .. that's how i felt yesterday. i can usually stick with it through out the entire class, but i had to keep taking breaks. oh well, i guess its better than not doing any kind body work.
I don't really work out, but I guess I have been feeling a little more groggy during the day. You know, I think we started our courses at the same time :D Sunday, Oct 21?
Inndem hey! We did! I just posted on your blog and I thought I was a day before you, but I was wrong. We started on the exact same day! :) You know, this makes us virtual accutane friends now! ;)
Awesome, friend :) I'm really glad there's a place like this where we can talk to people who are in the same boat as us and share our experiences.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors